| Model Number |
173050G |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Laceration(s) (1946)
| Date of Event |
08/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter during a cholecystectomy procedure, the pouch of the device tore during gallbladder removal and the specimen fell into the patient.To resolve the issue, the incision was increased in size at the fascia level to remove the gallbladder without rupture.There was no patient injury.
Additional Manufacturer Narrative
Correction: e3, e4 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a cholecystectomy procedure, the pouch of the device tore during gallbladder removal and the specimen fell into the patient.To resolve the issue, the incision was increased at the level of the skin and fascia to remove the gallbladder without rupture.
Additional Manufacturer Narrative
Additional information: b1, b2 (intervention required removed), b5, g3, h6 new information has been received pertaining to the event.This event has been reassessed and the reportability has been determined to be a malfunction.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.